# SDR DALA2023102308708

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 16,206 hours, 1,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DURING EPDC FAP MSG"CHECK DOOR PRESSURE " 1 RT DOOR. CORRECTIVE ACTION: SERVICED R1 DOOR. (4994700)
